# SDR GLB2008F00010

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR EXTENSION-AIRCRAFT N255GL FLIGHT 5212 "STL" - PILOTS REPORTED THE LANDING GEAR RELAY CIRCUIT BREAKER POPPED WHEN GEAR HANDLE WAS PUT TO THE DOWN POSITION.  RE-SET, BROUGHT GEAR UP, THE PUMP KICKED IN AND BROUGHT THE GEAR UP.  WHEN PUT HANDLE BACK DOWN THE CIRCUIT BREAKER POPPED AGAIN AND USED HAND PUMP TO BRING GEAR DOWN.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE PER 1900D MM 32-30.  OPERATIONAL CHECKS WERE GOOD.  (A)
